# SDR UIEA2024101501011

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE AND REPAIR AS REQUIRED, INDUCED DAMAGE TO RH HORIZONTAL STABILIZER T/E PANEL( RH HORIZONTAL STABILIZER T/E PANEL WAS REPAIRED IAW SRM 55-10-01-2R-1 FIG 201 SHEET 4 PAGE 1-5 AND SRM 51-70-07- 0G-0 PAR 5.D FIG 11 PAG 16,37 REV 126 15/AUG/24 )
